# SDR REXA2017061400731

- Difficulty date: June 14, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 25R HAS CORROSION BETWEEN BS 333 AND 349.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-06.
